# SDR DL72S981781

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 6516350371
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS OF .75 INCH LENGTH OR LESS WERE FOUND IN THE FS 1183 BULKHEAD WEB AT RBL 18 BETWEEN WL 166 AND 169 AND ONE .375 INCH CRACK WAS FOUND IN THE WEB AT LBL 25, WL 169.  THE CRACKS WERE REPAIRED WITH A DOUBLER PER ER/A 365537-14 AND SET UP FOR REPETITIVE INSPECTIONS UNTIL ACCOMPLISHMENT OF PERMANENT S/B MODIFICATIONS PRIOR TO 60,000 TOTAL AIRCRAFT CYCLES.
